# SDR SWAA2022051195411

- Difficulty date: April 18, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 INCH CRACK ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 16' FROM THE FRONT SPAR. AREA MARKED. / [01] TRIMMED OUT THE DAMAGE PART OF THE SKIN AT DISCREPANCY AREA; CUT OUT DIMENSIONS 1.8' X 0.9' IAW SRM 51-10-02;[02] HFEC INSPECTION REQUEST AT EDGES OF THE CUT OUT AND OPEN HOLES TO ENSURE NO OTHER DAMAGE EXIST.;[03] HFEC INSPECTED CUT EDGE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED.  EQUIP USED: NORTEC 600 ID: ATS1465 EQUIP USED: MINIMITE ID: ATS240;[04] VERIFIED DAMAGE REMOVED AT LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 16' FROM THE FRONT SPAR. NO ADDITIONAL DAMAGE IN AREA NOTED.;[05] SRM 55-10-01-2R-11 IS APPLICABLE.;[06] FABRICATED REPAIR PARTS -(1) DOUBLER FROM 2024 T3 CLAD 0.080' LOT#1483761-1 -(2) FILLER FROM 2024 T3 CLAD 0.063' LOT# 1466518-1; APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-01-2R-11 OK TO PRIME.;[07] EDITED ACTION 1 CHANGED MATERIAL THICKNESS;[08] VERIFIED CORRECTIVE ACTION 5-7. OK TO PRIME REPAIR PARTS.;[09] APPLIED PRIMER TO REPAIR PARTS AND COMMON AREA IAW AMM 51-21-99 OK TO INSTALL.;[10] VERIFIED CORRECTIVE ACTION STEP 9. VERIFIED OK TO INSTALL.;[11] INSTALLED REPAIR PARTS AT DISCREPANCY AREA IAW SRM 55-10-01-2R-11;[12] VERIFIED CORRECTIVE ACTION STEP 11.;[13] APPLIED TOP FINISH COAT IAW SRM 55-10-01-2R-11;[14] VERIFIED CORRECTIVE ACTION 13
